EconPapers    
Economics at your fingertips  
 

The Leibniz Rule

Hermann König and Vitali Milman
Additional contact information
Hermann König: Universität Kiel, Mathematisches Seminar
Vitali Milman: University of Tel Aviv, School of Mathematical Sciences

Chapter Chapter 3 in Operator Relations Characterizing Derivatives, 2018, pp 29-52 from Springer

Abstract: Abstract We will show that the derivative as a map on classical function spaces of analysis is characterized by the Leibniz rule as well as the chain rule. This is a consequence of results in this and the next chapter. We first study the solutions of the Leibniz rule equation as a map on the k-times continuously differentiable functions Ck. There are many examples of derivations in algebra and differential geometry generalizing the Leibniz rule for the derivative of products of functions.

Date: 2018
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:sprchp:978-3-030-00241-1_3

Ordering information: This item can be ordered from
http://www.springer.com/9783030002411

DOI: 10.1007/978-3-030-00241-1_3

Access Statistics for this chapter

More chapters in Springer Books from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-11-30
Handle: RePEc:spr:sprchp:978-3-030-00241-1_3